Getting off Psychiatric Drugs

So the time has come for me to detox from a particularly nasty psychiatric drug with a vow to never take it again. I stopped cold turkey, and the withdrawal has been just short of excruciating. Anxiety, stomach trouble, depression, the lot. It’s been 4 days already, getting worse and only now maybe getting a bit better.

I will conquer this and come back stronger. Wolf spirit is with me. I am singing and drumming; just last week red-tailed Hawk gifted me with a feather and it now adorns my drum.

I owe a LOT of people emails. If you are one of them, please be patient and I will get back to you soon. I do care about all of you and want to give you my best!

Advertisements

2 thoughts on “Getting off Psychiatric Drugs

  1. The psychiatric drugs another sore subject with me.

    I helped my lady love ease away from Seroquel years ago. She became more lively and more “human” for it. I already knew then, that we were becoming a nation of pill-popping addicts, and there were plenty of folks who raking in the billions a year in obscene, blood-money profits.

    I have a friend who a love dearly as a sister. She celebrated her Crone-dom about two years ago in an elaborate ceremony the group did. We saw the crowning of three Crones that day!

    Anyway,

    The “physician” has her taking EFEXOR and probably one or two other “supportive” drugs as her therapy. She insists that the “doctor is right and I’m barking up the wrong tree” when I try to tell her that this stuff is poison, and it will someday kill her. She has become very antagonistic and abrasive towards almost all of her dear friends, including towards me. She used to have a Dianic Wiccan Circle that she founded with three “sisters” from the former group. ( We were all, but one, from a prior “Wiccan group” – that we left with much disappointment in our hearts. ) So we felt even more kindred due to our common history together, and through our common experiences of being shamed by said former group.

    She was a very kind, energetic, and very knowledgeable lady. She had a very strong spiritual ethic, especially when it came to running a circle. She always used to kid about being smacked up behind the head by Diana’s bow whenever she oafed-up on something. She was good enough to be my sister in spirit, and even felt as though I knew her in a few past lives.

    THOSE DRUGS have taken her friendship away from me and many of her former friends. Her husband also believes those drugs are a god-send, and that she should continue with her therapy taking them; AND HE is ostensibly a trained shaman through family practice! I can no longer go there for fear of creating problems by just my mere presence there. Yet, I still feel she is one of my beloved sisters, even though she is hitting the EFEXOR more than ever.

    I have probably put up with more verbal and psychological abuse from her than most of the others. Maybe I am just a glutton for punishment? I DO have a habit of being slow to anger, most of the time.

    I really could use some assistive prayers in aid for her enlightenment. Even though I take my shamanic path seriously, and have accepted the responsibilities of being a minister in full faith and integrity; I feel like I am losing not only a dear friend and sister, but also the battle to help keep her safe: From those drugs, the pushers of those drugs, and from herself.

    Thank you for standing out in the wind, to whisper this message and the knowledge to those whose ears are open to the winds!

    – “The Winds carry the secrets, that most will never hear.”

    – Rev. Dragon’s Eye

    1. Thank you for sharing! Your words encouraged me to keep fighting to live “clean” and off the psych drugs. I would be happy to pray for your friend, if you’d like. I know from experience that effexor is one of the hardest drugs to stop taking — I got these strange “brain zaps” that made me feel like I was about to have a seizure, as well as nausea and horrible moodiness. So if your friend ever does stop it, she will need your support more than ever. I can hear in your words that you’ll be there for her if that day comes!

      Thank you for stopping by and reading. Blessings to you!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s